MAUDE Adverse Event Report: BIOMET UK LTD. OXF TWIN-PEG CMNTD FEM SM PMA; PROSTHESIS, KNEE

BIOMET UK LTD. OXF TWIN-PEG CMNTD FEM SM PMA; PROSTHESIS, KNEE
Catalog Number 161468
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 08/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent revision surgery as the femoral component debonded from the bone and became loose, approximately six months post-operatively.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: item name: oxf anat brg rt sm size 5 pma; item 159570; lot 66212655.D10: item name: oxf uni tib tray sz b rm pma; item 154721; lot 66829843.D10: item name: biomet bc r 2x20 us; item 1100353691; lot av26ah0103.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
There is no update to the prior event description provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d4, d9, g3, g6, h2, h3, h4, h6, h11.No product was returned or pictures provided; a product evaluation could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.The reported cement was reviewed for compatibility with the femoral component, with no issues noted.The device history record was reviewed, and no discrepancies relevant to the reported event were found.Review of the complaint history identified additional similar complaints for the reported item, and no additional similar complaints for the reported part and lot combination.A definitive root cause cannot be determined.If any further information is found that would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OXF TWIN-PEG CMNTD FEM SM PMA
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23629891
Report Number3002806535-2025-00541
Device Sequence Number9536891
Product Code NRA
UDI-Device Identifier05019279438228
UDI-Public(01)05019279438228(17)341126(10)66972460
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number161468
Device Lot Number66972460
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale